# SDR C2XA09RI018

- Difficulty date: January 24, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 17,336 hours, 13,226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 3011
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2188 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR/GROUND C/B POPPED ON LANDING.  EWR MX REMOVED AND REPLACED WEIGHT ON WHEEL PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
